Article Text

Download PDFPDF
Pharmacological pupil dilatation after sinus surgery

Abstract

Orbital complications after endoscopic sinus surgery are serious problems. Inadvertent contamination of the eye by pharmacological solution can lead to early postoperative anxiety to patients and high concern to surgeons. This is a rare case report of retrograde epinephrine flow through lacrimal duct in sinus surgery with learning tips during postoperative assessment for reassurance in temporary pharmacological effect rather than serious complication.

  • ear
  • nose and throat
  • eye
  • drug therapy related to surgery

Statistics from Altmetric.com

Request Permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.